# SDR ASOA200801505

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 13,082 hours, 10,806 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 REAR PRESSURE BULKHEAD FWD FACE HAS TWO ISOLATORS BROKEN.   REPLACED ISOLATORS AT FS 621.00 REAR PRESSURE BULKHEAD FWD FACE IAW SRM 51-42-10.
